# SDR SWAA2020060879390

- Difficulty date: May 19, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT FLOOR TO SIDEWALL SUPPORT PLATE HAS CORROSION AROUND NUTPLATE HOLES BS500 TO BS500D LBL23 WL156.  REPLACED CORROSION DAMAGED LT FLOOR TO SIDEWALL SUPPORT BS480-500D LBL23 WL156 IAW SRM 53-00-53-2R-5 AND DWG 143A7500.
